# SDR SWIA2020042350208

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH WINDSHIELD SIDE POST SUPPORT IS CRACKED. (MARKED)    (C-CHECK) RO 4/21/2020   ACCESSED AND REMOVED LH WINDSHIELD SIDE POST SUPPORT REF CRJ 200 SRM.  - INSTALLED LH WINDSHIELD SIDE POST  SUPPORT REF CRJ 200 SRM AND DRAWING.  RESTORED ACCESS OPERATIONAL AND LEAK CHECKS GOOD.  REFERENCE THE CONTINUE CARD FOR DETAILS.
